# SDR DALA2024032903912

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 88,196 hours, 17,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 21b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 EMERGENCY LIGHT AT SEAT 21B INOP. CORRECTIVE ACTION: R/R LIGHT ASSY (EMERGENCY LIGHT) AT SEAT 21B PER B767-400 AMM 33 -51. (5777471)
